# SDR IPXA10M58529

- Difficulty date: January 28, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 53,598 hours, 8,930 cycles
- Engine: Pwa PW4460
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:4C LT WING FIXED L/E TELESCOPIC DUCT CUTOUT CRACKED ON UPPER INBD AND OTBD CORNERS.  CUT OUT DAMAGE AREA AND FABRICATED DOUBLER AND FILLER AND INSTALLED IAW SRM 57-40-01, REPAIR 10, FIGURE 201.
